# SDR SWAA2019070534595

- Difficulty date: June 26, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N960WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36675
- Aircraft time: 27,568 hours, 16,595 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 146A8123
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIELD SUPPORT ANGLE CORRODED.  R&R ANGLE IAW DWG.
